# SDR SWAA114857

- Difficulty date: July 5, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 14,489 hours, 8,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND AFT EMERGENCY EXIT FLASHLIGHT LOW CHARGE.  REMOVED AND REPLACED BATTERY PER MM.
